# SDR AALA202212010054

- Difficulty date: November 3, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 18,040 hours, 6,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTEANCE: EMERGENCY POWER SUPPLY UNIT 13WL INOPERATIVE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL (AALA202212018176) AND BATTERY (AALA202212010054) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
